Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 594693, 6 pages
http://dx.doi.org/10.1155/2013/594693
Research Article

A Branch and Bound Reduced Algorithm for Quadratic Programming Problems with Quadratic Constraints

Institute of Information & System Science, Beifang University of Nationalities, Yinchuan 750021, China

Received 15 July 2013; Accepted 19 September 2013

Academic Editor: Dongdong Ge

Copyright © 2013 Yuelin Gao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We propose a branch and bound reduced algorithm for quadratic programming problems with quadratic constraints. In this algorithm, we determine the lower bound of the optimal value of original problem by constructing a linear relaxation programming problem. At the same time, in order to improve the degree of approximation and the convergence rate of acceleration, a rectangular reduction strategy is used in the algorithm. Numerical experiments show that the proposed algorithm is feasible and effective and can solve small- and medium-sized problems.